# SDR UPS02839807

- Difficulty date: October 19, 2002
- Submitted: October 23, 2002
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OPS CK OF EMERGENCY LIGHTS FAILED TO LIGHT UP GLARESHIELD COCKPIT DOME, LAV / COURIER DOME, FWD ENTRANCE.  REPLACED EMERGENCY LIGHT BATTERY PACK OPS CK GOOD.
